# SDR RAIA00608028

- Difficulty date: August 22, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,975 hours, 16,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5512 - STL - EMERGENCY LIGHTS OUT AT 12B.  MAINTENANCE REPLACED THE LIGHT BULB.
